# SDR CA971113073

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) COMMENCING TAKEOFF ROLL, NR 2 ENGINE DECELERATED TO IDLE AND HAD NO THRUST LEVER RESPONSE. THE TAKEOFF WAS REJECTED AND THE AIRCRAFT RETURNED TO BLOCKS.  MAINTENANCE FOUND NO FAULT.  THE FUEL CONTROL UNIT AND THE ENGINE DRIVEN FUEL PUMP WERE REPLACED, AS A PRECAUTIONARY MEASURE, THE ENGINE WAS GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
